Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (903 KB) | Metadata | Table of Contents | PRIMS summary
Volume 23, Issue 2, 1987, pp. 433–443
DOI: 10.2977/prims/1195176547

Published online: 1987-04-30

Inequalities for the Schatten p-norm V

Fuad Kittaneh[1] and Hideki Kosaki[2]

(1) University of Jordan, Amman, Jordan
(2) University of Kansas, Lawrence, USA

No abstract available for this article.

No keywords available for this article.

Kittaneh Fuad, Kosaki Hideki: Inequalities for the Schatten p-norm V. Publ. Res. Inst. Math. Sci. 23 (1987), 433-443. doi: 10.2977/prims/1195176547